Mucinex Childrens Multi-Symptom Cold Liquid, Very Berry
- Nasal Decongestant.
- Cough suppressant.
- Guaifenesin 100 mg.
- Dextromethorphan HBr 5 mg.
- Phenylephrine HCI 2.5 mg.
- Dosing cup included.
- Each Dose of Very Berry-Flavored Mucinex Multi-Symptom Cold Liquid:
- Relieves stuffy nose.
- Controls cough.
- Relieves chest congestion.
- Breaks up mucus.
- Parents: Learn about teen medicine abuse.
- Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive.
- Temporarily relieves:
- Cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants.
- The intensity of coughing.
- The impulse to cough to help your child to get sleep.
- Nasal congestion due to a cold.
- Stuffy nose.
Dextromethorphan HBr 5 mg (Cough Suppressant), Guaifenesin 100 mg (Expectorant), Phenylephrine HCI 2.5 mg (Nasal Decongestant).
Anhydrous Citric Acid, D&C Red #33, Dextrose, FD&C Blue #1, FD&C Red #40, Flavors, Glycerin, Methylparaben, Potassium Sorbate, Propyl Gallate, Propylene Glycol, Propylparaben, Purified Water, Saccharin Sodium, Sodium Hydroxide, Sorbitol, Sucralose, Xanthan Gum.
- Do not take more than 6 doses in any 24-hour period.
- Measure only with dosing cup provided.
- Do not use dosing cup with other products.
- Dose as follows or as directed by a doctor.
- Each 5mL contains: sodium 3 mg.
- Store between 20-25° C (68-77° F).
- Do not refrigerate.
- Dosing cup provided.
- Children 6 years to under 12 years: Take 10 mL every 4 hours.
- Children 4 years to under 6 years: Take 5 mL every 4 hours.
- Children under 4 years: Take Do not use.
Shipping Weight : 0.50 lb